Drug-induced hypersensitivity syndrome: clinical and biologic disease patterns in 24 patients.

@article{mrad2009DruginducedHS,
  title={Drug-induced hypersensitivity syndrome: clinical and biologic disease patterns in 24 patients.},
  author={Mona Ben m'rad and St{\'e}phanie Leclerc-Mercier and Philippe Blanche and Nathalie Franck and Flore Rozenberg and Yvonne Fulla and Myriam Guesmi and Florence Rollot and Monique Dehoux and Lo{\"i}c Guillevin and Laurence Moachon},
  journal={Medicine},
  year={2009},
  volume={88 3},
  pages={
          131-40
        }
}
Drug-induced hypersensitivity syndrome (DIHS), also called drug rash with eosinophilia and systemic symptoms (DRESS), is a severe reaction usually characterized by fever, rash, and multiorgan failure, occurring 1-8 weeks after drug introduction. It is an immune-mediated reaction involving macrophage and T-lymphocyte activation and cytokine release, although no consensus has been reached as to its etiology. The skin, hematopoietic system, and liver are frequently involved. DIHS can mimic severe… CONTINUE READING

Citations

Publications citing this paper.
SHOWING 1-10 OF 57 CITATIONS

References

Publications referenced by this paper.
SHOWING 1-10 OF 96 REFERENCES

Similar Papers

Loading similar papers…